On a class of infinite words with bounded repetitions
RAIRO. Informatique théorique, Volume 19 (1985) no. 4, pp. 337-349.
@article{ITA_1985__19_4_337_0,
     author = {\v{C}ern\'y, Anton},
     title = {On a class of infinite words with bounded repetitions},
     journal = {RAIRO. Informatique th\'eorique},
     pages = {337--349},
     publisher = {EDP-Sciences},
     volume = {19},
     number = {4},
     year = {1985},
     zbl = {0578.68058},
     mrnumber = {827481},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1985__19_4_337_0/}
}
TY  - JOUR
AU  - Černý, Anton
TI  - On a class of infinite words with bounded repetitions
JO  - RAIRO. Informatique théorique
PY  - 1985
DA  - 1985///
SP  - 337
EP  - 349
VL  - 19
IS  - 4
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1985__19_4_337_0/
UR  - https://zbmath.org/?q=an%3A0578.68058
UR  - https://www.ams.org/mathscinet-getitem?mr=827481
LA  - en
ID  - ITA_1985__19_4_337_0
ER  - 
%0 Journal Article
%A Černý, Anton
%T On a class of infinite words with bounded repetitions
%J RAIRO. Informatique théorique
%D 1985
%P 337-349
%V 19
%N 4
%I EDP-Sciences
%G en
%F ITA_1985__19_4_337_0
Černý, Anton. On a class of infinite words with bounded repetitions. RAIRO. Informatique théorique, Volume 19 (1985) no. 4, pp. 337-349. http://www.numdam.org/item/ITA_1985__19_4_337_0/

[CKM-FR 80] G. Christol, T. Kamae, M. Mendes-France et G. Rauzy, Suites algébriques, automates et substitutions, Bull. Soc. math. Fr., Vol. 108, 1980, pp. 401-419. | Numdam | MR | Zbl

[Co 72] A. Cobham, Uniform Tag Sequences, Math. Syst. Theory, Vol. 6, 1972, pp. 164-192. | MR | Zbl

[Mo 21] H. M. Morse, Recurrent Geodesics on a Surface of Negative Curvature, Trans. Amer. Math. Soc., Vol. 22, 1921, pp. 84-100. | JFM | MR

[Pa 81] J. J. Pansiot, The Morse Sequence and Iterated Morphisms, Inf. Proc. Letters, Vol. 12, No. 2, 1981, pp. 68-70. | MR | Zbl

[Th 06] A. Thue, Über unendliche Zeichenreihen, Videnskabs-Selskabets Skifter, Math. Naturv. Klasse, Kristiania, No. 7, 1906, pp. 1-22. | JFM

[Th 12] A. Thue, Über di gegenseitige Lage gleichen Teile gewisser Zeichenreihen, Videnskapsselskapets Skifter, I. Mat. - naturv. Klasse, Kristiania, No. 1, 1912, pp. 1-67. | JFM